advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From West Virginia, USA:

Our 6 year old son was diagnosed with type 1 diabetes at age 17 months. His A.M. shot of 1H and 17N lasts him all day usually with no evening shot. He experiences morning lows of 50-60 whether he goes to bed with a reading of 150-300. He appears to produce his own insulin at night. Do you have a recommendation as to what we should do, particularly since we are not always sure if he has dropped lower in the middle of the night?

Answer:

I wonder if that much NPH might not be absorbed over a longer period of time and maybe causing the lows. I occasionally see that giving smaller doses of NPH will allow it to work faster.

LD

Original posting 17 Apr 1999
Posted to Hypoglycemia

  
advertisement


                 
  Back to Ask the Diabetes Team Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2017. Comments and Feedback.